Navy video gives frightening look at misuse of bath salts
By Published: January 3, 2013
The U.S. Navy recently released a video meant to scare people from getting high on bath salts, according to a report on CBS News.
In the video, produced by Navy Medicine command, a sailor ingests some lines of white powder. And then freakish things happen to him.
The faces of people he knows turn into demons, while they're asking him if he's OK.
Eventually, the sailor is taken to a hospital where medical personnel working on him indicate that his vital signs are dangerously high.
Lt. George Loeffler, a psychiatry resident who works at the Naval Medical Center San Diego, says in the PSA that he's seen the effects of bath salts on service members firsthand.
"I would say not just as the naval officer, but as your doctor, bath salts will not only jack up your family and your career, it will jack up your mind and body too," he says.
Source: CBS News